# SDR UPS03M41143

- Difficulty date: May 6, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 27,303 hours, 8,095 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT WING, UPPER SURFACE, FWD O/B FLAP FIXED PANEL STA XORS=799 FOUND CORROSION.   CORROSION REMOVED AND PROTECTED AT REAR SPAR UPPER CAP AFT LEG FROM ST A XORS 780 TO STA 826 PER SRM 51-21-01 REV 32 VOL II. MATERIAL REMOVED 0.025 INCH, ORIGINAL THK 0.262 INCH, LEAVE THE BLENDOUT AREA 'AS IS' PER EN1014-03 AND UPS REPAIR/ALTERATION AUTH. ENGINEERING FILE NUMBER : MD11-57-20010. 2. HFEC INSP C/OUT ON REWORK AREA, NO CRACK FOUND.
